I was taking 600 mg Neurontin, inconjunction with 1 mg Mirapex at night for RLS. After about a month I started having severe joint and body aches, so bad at times, I could hardly walk. I've been taking the Mirapex for over four years, and have had pretty good luck with it, but I was never really able to get a good nights sleep because of the severity of my RLS. So my doctor suggested the Neurontin. At the same time I started taking the Neurontin, I also started taking Chantix to help me stop smoking. After about a month, I started to develop these body aches. My doctor said it was the Chantix however, I could not find joint pain listed as a side effect. I did however find joint pain listed as a severe side effect for the Neurontin. In any case, I stopped taking the Chantix first and after three days I still didn't feel better, so I stopped taking the Neurontin. I've been off both drugs almost two weeks, and I don't feel any better. I feel like I have the flu that never goes away. Does anyone know how long it takes these drugs to get out of you system?
Chantix can cause weakness, tired feeling and insomnia while neurontin causes drowsiness. The elimination half life of neurontin is 5-7 hrs while chantix has a half life of 24 hrs so at the end of two weeks i dont think there will be any trace of any of these two medicines in your body.Please consult your physician about your persistent bodyache.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.